# SDR HALA20240229055

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 16,898 hours, 3,717 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,179 hours, 2,440 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - #1 ENG OIL QTY DROPPED TO ZERO. UPON INSEPCTION NOTICED THE OIL PRESSURE TUBE FROM ENGINE AIR/OIL HEAT EXCHANGER WITH EVIDENCE OF OIL SEEPAGE. REFER PIPC 79-21-49-08 SHEET 2 OF 5 ITEM #20. ALL BOLTS FOR OIL PRESSURE TUBE SECURE AND TORQUED IAW AMM 79-21-11-400-802-A.
